MathSciNet Relay Station
MathSciNet bibliographic data
MR821957 (87e:11016) 11A55 (11R27)
Williams, H. C. A note on the period length of the continued fraction expansion of certain $\sqrt D$. Utilitas Math. 28 (1985), 201–209.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement